American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.66) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Joseph A. Wolf. The automorphism group of a homogeneous almost complex manifold . Trans. Amer. Math. Soc. 144 (1969) 535-543. MR 0256300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John E. Brothers. Integral geometry in homogeneous spaces . Trans. Amer. Math. Soc. 124 (1966) 480-517. MR 0202099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Phillip A. Griffiths. On the differential geometry of homogeneous vector bundles . Trans. Amer. Math. Soc. 109 (1963) 1-34. MR 0162248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph A. Wolf. Errata: ``Homogeneous manifolds of zero curvature'' . Trans. Amer. Math. Soc. 106 (1963) 540. MR 0171243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph A. Wolf. Homogeneous manifolds of zero curvature . Trans. Amer. Math. Soc. 104 (1962) 462-469. MR 0140050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1